MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB; CATHETER INTRAVASCULAR THERAPE
Catalog Number CDC-42703-XP1A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer provided two photos for analysis.The photos show the catheter hub attached to the arrow raulerson syringe (ars).The catheter extrusion was separated adjacent to the hub, and the extrusion was not shown.The customer also returned the catheter hub for analysis.The catheter body was not returned.Signs of use in the form of biological material were observed on the sample.Visual and microscopic analysis of the catheter body at the hub revealed the separation point was rough and jagged.Clear residue consistent with dried medication was observed within the catheter.No customer response was provided regarding whether fluids were flushed through the catheter.The inner diameter of the catheter at the hub measured 0.039", which is within the specification limits of 0.039"-0.041" per catheter extrusion product drawing.Complete dimensional analysis, including the outer diameter, could not be performed without the separated portion of the catheter returned for analysis.Force was applied to the portion of the catheter extrusion that remained attached to the catheter hub to determine if the material was brittle.The material did not appear brittle to suggest a defect in the structural integrity of the material.The catheter k-05600-030b contained within catheter over needle assembly k-05600-024 can be used with an ars without complication.K-05600-030b is designed with an iso compliant female luer lock hub.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "do not secure, staple and/or suture directly to outside diameter of catheter body or extension lines to reduce risk of cutting or damaging the catheter or impeding catheter flow.Secure only at indicated stabilization locations." the complaint of catheter separation was confirmed through investigation of the returned sample.Visual analysis revealed the catheter body was separated adjacent to the catheter hub and the separation point appeared rough and jagged.The separated catheter body was not returned.It was determined that manufacturing likely caused or contributed to the reported event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "the catheter broke off from the base/tip with no resistance and could not be retrieved under the patient's skin." the catheter was removed by ir retrieval.There was no signs or symptoms after the event.The patient's current condition is reported as "stable and discharged home".

Brand Name
ARROW PI CVC KIT: 3L 7 FR X 16 CM AGB
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
keona jones
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23532416
Report Number9680794-2025-00912
Device Sequence Number9065915
Product Code FOZ
UDI-Device Identifier10801902117080
UDI-Public(01)10801902117080(11)250123(17)260131(10)36F25A0006(21)
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/31/2026
Device Catalogue NumberCDC-42703-XP1A
Device Lot Number36F25A0006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Initial Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown